MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: breakdown of 4 events is as follows: cosmetic issues: 1.Iol torn: 2.Lens damaged: 1.(b)(4), 1; (b)(4), 1; (b)(4), 1, (b)(4), 1.2 investigations were completed, and 2 investigations are pending from this period.Breakdown of 2 completed investigation: (b)(4) lens cut.(b)(4) lens cut.The investigation concluded that the product met manufacturing release criteria.A review of the records related to the device including complaint trend and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained then a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes 4 malfunction events.The events were related to lens damage.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Additional information: there are 2 investigations completed, during this period.Breakdown of 2 investigations with respective serial numbers are as follows: (b)(6), lens cut; (b)(6), lens cut.The investigations concluded, that product met manufacturing release criteria.And no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received, during the time period that covers this voluntary malfunction summary report has been submitted.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10767130
Report Number2648035-2020-00801
Device Sequence Number3196082
Product Code POE
UDI-Device Identifier05050474591691
UDI-Public(01)05050474591691
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberZXR00
Device Catalogue NumberZXR00U0125
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2020
Supplement Report FDA Received Date01/31/2021
Patient Sequence Number1